MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXPLUS¿ PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXPLUS¿ PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP5313-C
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxplus¿ pressure rated extension set was blocked during the priming process.The following information was provided by the initial reporter: ¿each set is being inspected and flushed for patency prior to use on patient.Rn hooked saline flush up to extension set to prime for patient use.Rn was unable to prime fluid through extension set and replaced with a different extension set that primed without difficulty.On further inspection, the defective extension set was hooked to an empty syringe and with moderate pressure applied ejected a piece of what appeared to be clear plastic.Later in the day another rn experienced the same issue with the same product.".
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues- fluid blockage - complete occlusion could not be verified due to the product not being returned for failure investigation.A device history record review for mp5313-c lot number 22089254 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h10.
 
Event or Problem Description
It was reported that the bd maxplus¿ pressure rated extension set was blocked during the priming process.The following information was provided by the initial reporter: ¿each set is being inspected and flushed for patency prior to use on patient.Rn hooked saline flush up to extension set to prime for patient use.Rn was unable to prime fluid through extension set and replaced with a different extension set that primed without difficulty.On further inspection, the defective extension set was hooked to an empty syringe and with moderate pressure applied ejected a piece of what appeared to be clear plastic.Later in the day another rn experienced the same issue with the same product".

Brand Name
BD MAXPLUS¿ PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15791394
Report Number8041187-2022-00662
Device Sequence Number5616261
Product Code FPA
UDI-Device Identifier10885403236716
UDI-Public(01)10885403236716
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/12/2025
Device Catalogue NumberMP5313-C
Device Lot Number22089254
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer12/19/2022
Initial Report FDA Received Date11/14/2022
Supplement Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown